American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Milton N. Parnes. A distortion theorem for doubly connected regions . Proc. Amer. Math. Soc. 26 (1970) 85-91. MR 0265569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James A. Jenkins. A uniqueness result in conformal mapping . Proc. Amer. Math. Soc. 22 (1969) 324-325. MR 0241619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maynard G. Arsove. A correction to ``Some boundary properties of the Riemann mapping function'' . Proc. Amer. Math. Soc. 22 (1969) 711-712. MR 0243044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul Rosenthal. On the zeros of the Bergman function in doubly-connected domains . Proc. Amer. Math. Soc. 21 (1969) 33-35. MR 0239066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lawrence Zalcman. Analytic functions and Jordan arcs . Proc. Amer. Math. Soc. 19 (1968) 508. MR 0224797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maynard G. Arsove. Some boundary properties of the Riemann mapping function . Proc. Amer. Math. Soc. 19 (1968) 560-568. MR 0225982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maynard G. Arsove. The Osgood-Taylor-Carath\'eodory theorem . Proc. Amer. Math. Soc. 19 (1968) 38-44. MR 0220914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. S. Chiang and A. J. Macintyre. Some theorems of Bloch type . Proc. Amer. Math. Soc. 18 (1967) 953-954. MR 0214743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edgar Reich. Elementary proof of a theorem on conformal rigidity . Proc. Amer. Math. Soc. 17 (1966) 644-645. MR 0196053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pou-shun Chiang and A. J. Macintyre. Upper bounds for a Bloch constant . Proc. Amer. Math. Soc. 17 (1966) 26-31. MR 0188445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jirô Tamura, Kôtaro Oikawa and Keijiro Yamazaki. Examples of minimal parallel slit domains . Proc. Amer. Math. Soc. 17 (1966) 283-284. MR 0186805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James A. Jenkins. On a paper of Reich concerning minimal slit domains . Proc. Amer. Math. Soc. 13 (1962) 358-360. MR 0142739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. E. Warschawski. On differentiability at the boundary in conformal mapping . Proc. Amer. Math. Soc. 12 (1961) 614-620. MR 0131524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edgar Reich. A counterexample of Koebe's for slit mappings . Proc. Amer. Math. Soc. 11 (1960) 970-975. MR 0145058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1